Publications of the Faculty of Mathematics


2001


Feichtinger, Hans Georg ; Nowak, Krzysztof. / A Szegö-type theorem for Gabor-Toeplitz localization operators. In: Michigan Mathematical Journal. 2001 ; Vol. 49, No. 1. pp. 13-21.

Cap, Andreas ; Slovak, Jan ; Soucek, Vladimir. / Bernstein-Gelfand-Gelfand sequences. In: Annals of Mathematics. 2001 ; Vol. 154, No. 1. pp. 97-113.

Neumaier, Arnold ; Schneider, Tapio. / Estimation of parameters and eigenmodes of multivariate autoregressive models. In: ACM Transactions on Mathematical Software. 2001 ; Vol. 27, No. 1. pp. 27-57.

Kearfott, R. Baker ; Dian, Jianwei ; Neumaier, Arnold. / Existence verification for singular zeros of complex nonlinear systems. In: SIAM Journal on Numerical Analysis. 2001 ; Vol. 38, No. 2. pp. 360-379.

Burger, Martin ; Engl, Heinz W ; Markowich, Peter. / Identification of doping profiles in semiconductor devices. In: Inverse Problems. 2001 ; Vol. 17, No. 6. pp. 1765-1795.

Götz, Stefan. / Klassische und Bayesianische Behandlung von Stochastikaufgaben aus österreichischen Schulbüchern. Anregungen zum Stochastikunterricht: - Die NCTM-Standards 2000 - Klassische und Bayessche Sichtweise im Vergleich: Bericht von zwei Arbeitskreistagungen des Arbeitskreises "Stochastik in der Schule" in der Gesellschaft für Didaktik der Mathematik e.V. vom 29./30. Oktober 1999 und 10.-12. November 2000 in Berlin. editor / Manfred Borovcnik ; Joachim Engel ; Dieter Wickmann. Vol. 1 Hildesheim, Berlin : Franzbecker, 2001. pp. 147-162 (Arbeitsbereicht des AK Stochastik; No. 1999/2000, Vol. 1).

Reichel, Hans-Christian ; Litschauer, Dieter ; Groß, Herbert et al. / Lösungen zu Das ist Mathematik 2 : Lehrbuch und Aufgabensammlung für die 2. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen. Wien : öbv & hpt, 2001. 109 p.

Dolbeault, Jean ; Markowich, Peter ; Unterreiter, Andreas. / On singular limits of mean-field equations. In: Archive for Rational Mechanics and Analysis. 2001 ; Vol. 158, No. 4. pp. 319-351.

Grosser, Michael ; Farkas, Eva ; Kunzinger, Michael et al. / On the foundations of nonlinear generalized functions I. In: Memoirs of the American Mathematical Society. 2001 ; Vol. 153, No. 729. pp. 1-54.


Neumaier, Arnold ; Mandelshtam, Vladimir A. / Pseudotime Schrošdinger equation with absorbing potential for quantum scattering calculations. In: Physical Review Letters. 2001 ; Vol. 86, No. 22. pp. 5031-5034.

Haller, Stefan ; Rybicki, Tomasz. / Reduction for locally conformal symplectic manifolds. In: Journal of Geometry and Physics. 2001 ; Vol. 37, No. 3. pp. 262-271.

Sigmund, Karl ; Hauert, Christoph ; Nowak, Martin. / Reward and punishment. In: Proceedings of the National Academy of Sciences of the United States of America (PNAS). 2001 ; Vol. 98, No. 19. pp. 10757-10762.

Dubois-Violette, Michel ; Kriegl, Andreas ; Maeda, Yoshiaki et al. / Smooth *-algebras. In: Progress of Theoretical Physics. Supplement. 2001 ; No. 144. pp. 54-78.

Stepien, K ; Kiraga, M ; Jahn, K et al. / Stellar convection: Nonuniform heating from below. In: Acta Astronomica: an international quarterly journal. 2001 ; Vol. 47, No. 2. pp. 235-247.

Schichl, Hermann ; Dallwig, Stefan ; Neumaier, Arnold. / The NOP-2 Modeling Language for Nonlinear Programming. In: Annals of Operations Research. 2001 ; Vol. 104, No. 1-4. pp. 281-312.

Masmoudi, Nader ; Mauser, Norbert. / The selfconsistent Pauli equation. In: Monatshefte für Mathematik. 2001 ; Vol. 132, No. 1. pp. 19-24.

Losert, Viktor. / The strong sweeping out property for convolution powers. In: Ergodic Theory and Dynamical Systems. 2001 ; Vol. 21, No. 1. pp. 115-119.

Sigmund, Karl ; Nowak, Martin. / Tides of tolerance. In: Nature. 2001 ; Vol. 414, No. 6862. pp. 403-405.

2000


Sigmund, Karl ; Nowak, Martin. / A tale of two selves. In: Science. 2000 ; Vol. 290, No. 5493. pp. 949-950.